# SDR DALA201906031370

- Difficulty date: May 31, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- Aircraft time: 48,168 hours, 32,898 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Threshold
- Condition: Corroded
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT AFT CARGO DOOR THRESHOLD.   REPAIRED REF B717 SRM 53-20-15-2R-7-REPAIR 7. (LP #1100474)
